question-icon

Does drug interaction between Amlodipine and Bystolic cause headache?

default
Posted on Fri, 4 Dec 2015
Question: Possible drug-drug interaction(s) between Strattera, Amlodipine and Bystolic? Patient gets severe h/a, etc.
as she did with previous Ritalin and Focalin trials, ( separately ). Can't find anything so far. Would guanficine
be a 4th choice consideration? ( Pt. is a mid-forties woman newly found to have ADHD ). Don't have any input as to whether she's having a BP spike, has not taken her BP during the h/a.

doctor
Answered by Dr. Muhammad Sareer Khalil (23 minutes later)
Brief Answer:
Drug interaction between Amlodipine and Bystolic possible

Detailed Answer:
Hello and Welcome

I appreciate your concern

Atomoxetine can be safely used with either Amlodipine and Bystolic and have no significant interaction. However Amlodipine and Bystolic both can increase anti hypertensive effect and there is potential for interaction. BP should be checked to see if the patient is hypo or hypertensive.

Please explain what exactly do you mean by h/a as abbreviations can vary from hospital to hospital and place to place.

Is it history of anemia, hives and allergy or history of allergy.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2909 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does drug interaction between Amlodipine and Bystolic cause headache?

Brief Answer: Drug interaction between Amlodipine and Bystolic possible Detailed Answer: Hello and Welcome I appreciate your concern Atomoxetine can be safely used with either Amlodipine and Bystolic and have no significant interaction. However Amlodipine and Bystolic both can increase anti hypertensive effect and there is potential for interaction. BP should be checked to see if the patient is hypo or hypertensive. Please explain what exactly do you mean by h/a as abbreviations can vary from hospital to hospital and place to place. Is it history of anemia, hives and allergy or history of allergy. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil